MathSciNet Relay Station
MathSciNet bibliographic data
MR855295 35C15 (35B45 35H05 58G05)
Fefferman, Charles L.; Sánchez-Calle, Antonio Fundamental solutions for second order subelliptic operators. Ann. of Math. (2) 124 (1986), no. 2, 247–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement